# SDR SWAA2021080577109

- Difficulty date: April 30, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,062 hours, 21,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF; DENT AND FIBER DAMAGE. / CABIN FLOOR PANEL 242AF INSTALLED ON WIP #2 PER AMM 53-21-00 AND EA 20-153-00455.
